# SDR 05FDEA00505

- Difficulty date: March 14, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 54,623 hours, 30,127 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, NR 2 FUEL TANK LEFT FORWARD BOOST PUMP CIRCUIT BREAKER POPPED; 3 SECONDS LATER, RIGHT AFT BOOST PUMP CIRCUIT BREAKER POPPED.  NOTE: USING GEN 1 FOR ESSENTIAL POWER.  CHECKED PER 24-09-100-2 FOUND OK.  CHECKED PER 28-22-000-1 FOUND OK.  REMOVED & REPLACED NR 2 LEFT FORWARD B/P CIRCUIT BREAKER.  RAN NR 2 ENGINE PER JRH.  NO CIRCUIT BREAKERS POPPED.  OK FOR SERVICE.
